# SDR C2XA06IA063

- Difficulty date: April 25, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 9,301 hours, 4,936 cycles
- Engine: Allsn AE3007A
- Engine time: 7,770 hours, 4,194 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23075448
- Condition: Leaking
- Location: Rt Engine
- Part time: 7,770 hours, 4,194 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3472, THE CREW REPORTED LAV SMOKE AT 12,000 FEET.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ENGINE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
